# SDR SIMA20180412004

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525174603
- Condition: Cracked
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT FRAME 65, BETWEEN STRINGERS 18L AND 19L.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, 51-20-03, CPM 51-21-04. AND CPM 51-21-06.
